# SDR AALA201510169009

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,646 hours, 22,418 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: 1085
- Condition: Leaking
- Location: Apu
- Part time: 43,012 hours, 17,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT AAL582, HAD JUST REACHED CRUISE ALTITUDE WHEN THE CAPTAIN SENT AN ACARS STATING THERE WAS AN OIL LIKE SMELL IN BOTH THE FLIGHT DECK & MAIN CABIN.  THE FUMES WERE BAD ENOUGH FOR THE CAPTAIN TO DIVERT THE PLANE.  THE APPROPRIATE CALCULATIONS WERE MADE UPON NOTIFICATION EN-ROUTE & IT WAS DETERMINED THAT THE ACFT WOULD LAND OVERWEIGHT BY ABOUT 12,000 LBS.  THE ENTIRE CREW WANTED OFF THE TRIP DUE TO ILLNESS.  FOUND THE APU FUEL FLOW DIVIDER LEAKING WHICH WAS REPLACED & A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 49-32-12.
